MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN TRANSSPHENOIDAL SELLAR IMPLANT

STRYKER ORTHOBIOLOGICS-MALVERN TRANSSPHENOIDAL SELLAR IMPLANT
Catalog Number 82007
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/25/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device not available to stryker for evaluation.
 
Event or Problem Description
It was noted through a medical publication that during a collateral material review an adverse event occurred after the completion of a surgical procedure.The study indicates one complaint of tension pneumocephalus requiring operative decompression.No other information is known.

Brand Name
TRANSSPHENOIDAL SELLAR IMPLANT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key8670626
Report Number0008010177-2019-00029
Device Sequence Number244966
Product Code FWP
UDI-Device Identifier07613252084716
UDI-Public07613252084716
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K922489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number82007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1